| Model Number |
BF-3C160 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchovideoscope exhibited intermittent image faults.The event occurred during maintenance.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the investigation.Updated fields: d9, g3, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the complaint is no problem detected, as it was not possible to confirm the complaint.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No new additional information received from the customer.